# SDR CALA0001152

- Difficulty date: July 25, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT ENGINE PYLON TOP CUTOUT PANEL NR 5727.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5430-01230.  A DIP WAS INITIATED TO REINSPECT THE SKIN AND DOUBLER FOR CRACK GROWTH EVERY 150 FLIGHT CYCLES UNTIL TIP OF CRACK REACHES PRODUCTION FASTENER HOLE.
